# SDR AALA201611119001

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 22,912 hours, 9,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT CHECK REVEALED BATTERY EMERGENCY POWER SUPPLY UNIT (12WL) ERROR MESSAGE. REPLACED BATTERY PER AMM 35-51-38 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
